# SDR ASOA2012081402063

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Emb EMB-145LR
- Aircraft serial: 10005
- Aircraft time: 27,321 hours, 20,296 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Part time: 987,192 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND F/A'S SEAT ON/OFF SWITCH INOP.  R & R FLASHLIGHT BY REMOVING FROM MOUNT CLIP AND INSTALL SERVICEABLE UNIT INTO MOUNT CLIPS.  SDR CLOSED.
